# SDR AMTA200500823

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED SOCKET AND RESEATED LAMP.  OPS CHECK GOOD IAW AMM.  (K)
